# SDR CALA9801697

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN LEADING EDGE SKIN AT LT WING NR 3 SLAT TRACK.  THE CRACK WAS STOP DRILLED.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.
